MAUDE Adverse Event Report: STRYKER SPINE-US AVIATOR FIXED SELF DRILLING SCREW 4X16MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

STRYKER SPINE-US AVIATOR FIXED SELF DRILLING SCREW 4X16MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 48844016
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190); No Code Available (3191)
Date of Event 03/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent revision surgery due to screw pull out post-operatively.
 
Additional Manufacturer Narrative
This device is confirmed to be a concomitant product.No issue with this screw was reported by the sales representative.
 
Event or Problem Description
The device has been deemed concomitant.

Brand Name
AVIATOR FIXED SELF DRILLING SCREW 4X16MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8501421
Report Number0009617544-2019-00044
Device Sequence Number16479195
Product Code KWQ
UDI-Device Identifier07613252254713
UDI-Public07613252254713
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142237
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
2 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48844016
Device Lot Number269
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer05/30/2019
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Patient Age57 YR